# SDR SIMA201910221003

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 38,906 hours, 33,843 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV30086
- Part serial: MX639230
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENIGE SHUT DOWN HYDRAULIC SYST 1 FAIL-C/A-REMOVED AND REPLACED HYD PUMP #1 IAW EMB 145 AMM 29-30-04 OPS CHECK GOOD
